# SDR SIMA20121120005

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 30,483 hours, 28,322 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2955 THE CREW REPORTED THAT WHILE IN CRUISE FLIGHT: EXCESSIVE LEFT RUDDER TRIM AND OR RUDDER PRESSURE WAS REQUIRED TO MAINTAIN COORDINATED FLIGHT.  UPON AUTO PILOT IT WAS DETERMINED THAT VERY LITTLE TO NO MORE LEFT RUDDER ACTUATION WAS AVAILABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION TO THE RUDDER ACTUATORS IAW EM 145 AMM 27-22-02 AND NO DEFECTS NOTED.  COMPLIED WITH DVI TO THE RUDDER CONTROLS AND CABLES IAW EMB 145 AMM 27-21-01 AND NO DEFECTS NOTED.  COMPLIED WITH RUDDER SYSTEM OPERATIONAL CHECK IAW EMB 145 AMM 27-23-00 AND FOUND TO BE WORKING PROPERLY AT THIS TIME.  MAINTENANCE WAS UNABLE TO DUPLICATE PROBLEM ON THE GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
